# SDR BJNA990404

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WITH FLOOR TRACK LIGHTING ON, STANDING AT MID-CABIN, LIGHTS FLICKER.  CLEANED AND SECURED CONNECTIONS.  OPS CHECK GOOD.  (X)
